Makale
Tam Makale
Uluslararası
2009
On the Convergence of a New Two Step Iteration in the Class of Quasi Contractive Operators
Int. Journal of Math. Analysis,
Cilt 3 · ss. 1881–1892 · 01.01.2009
Atıf için künye
Yıldırım, İ., Özdemir, M., & KIZILTUNÇ, H. (2009). On the Convergence of a New Two Step Iteration in the Class of Quasi Contractive Operators. Int. Journal of Math. Analysis,, 3, 1881–1892.
BibTeX
@article{yildirim2009-72757,
author = {Yıldırım, İsa and Özdemir, Murat and KIZILTUNÇ, Hükmi},
title = {On the Convergence of a New Two Step Iteration in the Class of Quasi Contractive Operators},
journal = {Int. Journal of Math. Analysis,},
year = {2009},
volume = {3},
pages = {1881--1892},
url = {https://akademik.atauni.edu.tr/yayinlar/72757-on-the-convergence-of-a-new-two-step-iteration-in-the-class-of-quasi-contractive}
}